Alert archive / Montana / High Wind Warnings in 2013
High Wind Warning 32, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Dec 1, 2013, 4:28 AM MST. It took effect at Dec 1, 2013, 12:00 PM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2013, 4:28 AM MST (11:28 UTC)
- In effect from
- Dec 1, 2013, 12:00 PM MST
- Expired
- Dec 2, 2013, 4:47 AM MST
- In force
- 17 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 011128 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 428 AM MST SUN DEC 1 2013 MTZ010-052-053-011230- /O.CAN.KTFX.HW.A.0024.131201T1900Z-131202T1900Z/ EASTERN GLACIER-JEFFERSON-BROADWATER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... TOWNSEND 428 AM MST SUN DEC 1 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. ALTHOUGH GUSTY WESTERLY WINDS TODAY AND TONIGHT WILL SHIFT MORE NORTHERLY WITH THE PASSAGE OF A COLD FRONT ON MONDAY...THEY ARE EXPECTED TO REMAIN BELOW HIGH WIND CRITERIA. $$ MTZ009-012-014-048-050-012300- /O.UPG.KTFX.HW.A.0024.131201T1900Z-131202T1900Z/ /O.NEW.KTFX.HW.W.0032.131201T1900Z-131202T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS... KINGS HILL PASS...FLESHER PASS...LINCOLN...MACDONALD PASS... ROGERS PASS 428 AM MST SUN DEC 1 2013 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH HAS BEEN REPLACED WITH THIS WARNING. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND GUSTY BY THIS AFTERNOON...THEN DECREASE OVERNIGHT. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS: THESE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS WILL LIKELY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN BLOWING SNOW THROUGH MOUNTAIN PASSES...CAUSING NEAR WHITEOUT CONDITIONS. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS...KINGS HILL PASS... FLESHER PASS...LINCOLN...MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-055-012300- /O.NEW.KTFX.HW.W.0032.131201T1900Z-131202T0600Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL... BOZEMAN...BOZEMAN PASS 428 AM MST SUN DEC 1 2013 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND GUSTY BY THIS AFTERNOON...THEN DECREASE OVERNIGHT. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS: THESE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS WILL LIKELY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN BLOWING SNOW THROUGH MOUNTAIN PASSES...CAUSING NEAR WHITEOUT CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BOZEMAN...BOZEMAN PASS...ENNIS... NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
000 WWUS75 KTFX 011247 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 547 AM MST SUN DEC 1 2013 MTZ009-012-014-015-048-050-055-020000- /O.CON.KTFX.HW.W.0032.131201T1900Z-131202T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS... KINGS HILL PASS...FLESHER PASS...LINCOLN...MACDONALD PASS... ROGERS PASS...ENNIS...NORRIS HILL...BOZEMAN...BOZEMAN PASS 547 AM MST SUN DEC 1 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND GUSTY BY THIS AFTERNOON...THEN DECREASE OVERNIGHT. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS: THESE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS WILL LIKELY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN BLOWING SNOW THROUGH MOUNTAIN PASSES...CAUSING NEAR WHITEOUT CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BOZEMAN...BOZEMAN PASS...MARIAS PASS...KINGS HILL PASS...FLESHER PASS...LINCOLN... MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 011727 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1027 AM MST SUN DEC 1 2013 MTZ009-012-014-048-050-020500- /O.EXT.KTFX.HW.W.0032.131201T1900Z-131202T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS... KINGS HILL PASS...FLESHER PASS...LINCOLN...MACDONALD PASS... ROGERS PASS 1027 AM MST SUN DEC 1 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND GUSTY BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. A COLD FRONT WILL SHIFT WINDS TO THE NORTH LATE TONIGHT NEAR THE CANADIAN BORDER AND MONDAY MORNING FURTHER SOUTH. WINDS WILL DECREASE SOME BEHIND THE FRONT BUT REMAIN GUSTY. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS: THESE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS WILL LIKELY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN BLOWING SNOW THROUGH MOUNTAIN PASSES...CAUSING NEAR WHITEOUT CONDITIONS. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS...KINGS HILL PASS...FLESHER PASS...LINCOLN...MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-055-020500- /O.EXT.KTFX.HW.W.0032.131201T1900Z-131202T1800Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL... BOZEMAN...BOZEMAN PASS 1027 AM MST SUN DEC 1 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM MST MONDAY. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND GUSTY BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT INTO MONDAY MORNING. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS: THESE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS WILL LIKELY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN BLOWING SNOW THROUGH MOUNTAIN PASSES...CAUSING NEAR WHITEOUT CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BOZEMAN...BOZEMAN PASS...ENNIS...NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 020443 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 943 PM MST SUN DEC 1 2013 MTZ009-012-014-048-050-021200- /O.CON.KTFX.HW.W.0032.000000T0000Z-131202T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS... KINGS HILL PASS...FLESHER PASS...LINCOLN...MACDONALD PASS... ROGERS PASS 943 PM MST SUN DEC 1 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND GUSTY OVERNIGHT. A COLD FRONT WILL SHIFT WINDS TO THE NORTH MONDAY MORNING AND WILL DECREASE SOMEWHAT BEHIND THE FRONT BUT REMAIN GUSTY. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS: THESE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS WILL LIKELY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN BLOWING SNOW THROUGH MOUNTAIN PASSES...CAUSING NEAR WHITEOUT CONDITIONS. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS...KINGS HILL PASS... FLESHER PASS...LINCOLN...MACDONALD PASS...ROGERS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-055-021800- /O.CON.KTFX.HW.W.0032.000000T0000Z-131202T1800Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL... BOZEMAN...BOZEMAN PASS 943 PM MST SUN DEC 1 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND GUSTY OVERNIGHT AND CONTINUE INTO LATE MONDAY MORNING. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS: THESE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS WILL LIKELY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN BLOWING SNOW THROUGH MOUNTAIN PASSES...CAUSING NEAR WHITEOUT CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BOZEMAN...BOZEMAN PASS...ENNIS... NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 021147 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 447 AM MST MON DEC 2 2013 MTZ009-012-014-048-050-021300- /O.CAN.KTFX.HW.W.0032.000000T0000Z-131202T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS... KINGS HILL PASS...FLESHER PASS...LINCOLN...MACDONALD PASS... ROGERS PASS 447 AM MST MON DEC 2 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG WINDS HAVE NOT DEVELOPED ACROSS PORTIONS OF CENTRAL MONTANA AS PREVIOUSLY EXPECTED. THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ MTZ015-055-021300- /O.CAN.KTFX.HW.W.0032.000000T0000Z-131202T1800Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL... BOZEMAN...BOZEMAN PASS 447 AM MST MON DEC 2 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG WINDS HAVE NOT DEVELOPED ACROSS PORTIONS OF SOUTHWEST MONTANA AS PREVIOUSLY EXPECTED. THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 30, 11:00 PM MST, 5 hours 28 minutes earlier.
Area forecast discussion, Nov 30, 11:00 PM MST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1100 PM MST Sat Nov 30 2013 .UPDATE...Forecast area will remain beneath an unsettled northwesterly flow aloft overnight. Radar is currently quiet but moisture will advect into the region by midnight with scattered to numerous showers developing over the mountains. Current forecast appears to handle this well and will allow pops, weather and wind forecast to remain as-is. Temperatures, however, have been slow to fall and a few locations have even bumped up a few degrees as downslope westerly winds combine with cloud cover to prevent cooling. Have updated overnight lows to increase them several degrees in many locations, especially across Central Montana. mpj && .AVIATION... UPDATED 0500Z. Expect mostly VFR conditions through 18Z as BKN-OVC mid-level ceilings (5000-10000 ft) move in across the Rocky Mountains. Moisture from a strong low pressure system near the Gulf of Alaska may cause isolated rain and snow showers through the evening across Central Montana. At the back end of the TAF period expect ceilings to begin to fall with showers and terrain obscuration entering the region from the west. West to southwest winds will generally be light until after 15Z when they will pick up as the front nears. && .PREV DISCUSSION... /ISSUED 500 PM MST Sat Nov 30 2013/ Satellite imagery this afternoon reveals the main upper level features that will be responsible for a major pattern change over the Northern Rockies and MT next week. This includes a high over low block near the Aleutians with a deepening upper low over the Yukon beginning to dig southeastward with a strong upper let and moisture plume to its south in the Eastern Pacific. The Yukon upper low will dig south along the BC coast through the next 24 hrs while the Pacific moisture plume and jet nose onshore later tonight and tomorrow. Clouds will increase across the area tonight with precipitation increasing along the Continental Divide. Some of the moisture may spill east of the divide into central central MT on Sunday, but downslope westerly flow will limit its coverage and amounts. Winds aloft steadily strengthen through the day Sunday flow is squeezed between the descending upper low along the west coast and an upper level ridge to its southwest. By Saturday afternoon, expect locally strong winds to develop over western and central zones in response to the increasing winds aloft and surface low development to the lee of the Rockies. Strong winds look to continue through early Monday afternoon. Hoenisch Monday through Saturday...Primary focus for this period continues to be centered on the high confidence pattern change toward much colder temperatures and snowfall potential. Overnight guidance has trended a bit faster with the cold frontal passage on Monday. Both the deterministic GFS and EC depict the cold front crossing the US/Canada border around/shortly after 12z with the arctic air mass settling in over the entire forecast area by around 06z Tuesday. As a result...temperatures on Tuesday will likely rise only a few degrees from the overnight lows. Frigid temps will remain firmly entrenched through the end of the forecast period with highs remaining in the single digits for most locations. As for snowfall outside the watch areas...there is still some uncertainty with regard to snow accumulation on the plains. Highest confidence period for snowfall over the plains is from Monday night into Tuesday morning. Appears at least a couple of inches will be possible but the potential exists for higher amounts. Could see a period of gusty winds accompanying the snow which could result in significant reductions in visibility and poor travel conditions. Will need to continue to monitor the latest information and fine tune the forecast for anticipated impacts. Foltz/Hoenisch && .PRELIMINARY POINT TEMPS/POPS... GTF 35 51 36 42 / 10 30 30 70 CTB 31 45 28 29 / 10 10 30 80 HLN 34 46 38 45 / 20 40 50 70 BZN 28 46 33 46 / 30 30 40 60 WEY 20 32 24 32 / 70 80 80 90 DLN 30 45 35 44 / 20 20 40 50 HVR 30 44 27 36 / 10 30 60 60 LWT 31 49 35 44 / 10 30 50 70 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING until 5 PM MST Tuesday FOR ELEVATIONS ABOVE 5000 FEET FOR Central and Southern Lewis and Clark...Northern Rocky Mountain Front...Southern Rocky Mountain Front. HIGH WIND WATCH from Sunday afternoon through Monday morning Broadwater...Cascade...Central and Southern Lewis and Clark... Eastern Glacier...Jefferson...Judith Basin...Northern Rocky Mountain Front...Southern Rocky Mountain Front. WINTER STORM WATCH from Sunday morning through Tuesday afternoon FOR ELEVATIONS ABOVE 6500 FEET FOR Beaverhead...Broadwater... Cascade...Gallatin...Jefferson...Judith Basin...Madison... Meagher. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Nov 30, 11:24 PM MST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 1124 PM MST SAT NOV 30 2013 MTZ009-014-048-011300- NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- 1124 PM MST SAT NOV 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 5000 FEET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING IS IN EFFECT UNTIL 5 PM MST TUESDAY. A HIGH WIND WATCH IS ALSO IN EFFECT FOR ALL ELEVATIONS FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. A CHANGE TO MUCH COLDER WEATHER WILL TAKE PLACE ON MONDAY. A POTENTIALLY PROLONGED PERIOD OF TEMPERATURES WELL BELOW ZERO WITH GUSTY NORTHERLY WINDS WILL CREATE LOW WIND CHILL TEMPERATURES AND HAZARDOUS CONDITIONS FOR THOSE WHO MUST BE OUTSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HEAVY SNOW...BLOWING SNOW...SIGNIFICANT REDUCTIONS IN VISIBILITY...AND STRONG WIND GUSTS WOULD BE GREATLY APPRECIATED. MTZ012-050-052-053-011300- CASCADE-JUDITH BASIN-JEFFERSON-BROADWATER- 1124 PM MST SAT NOV 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH FOR ELEVATIONS ABOVE 6500 FEET IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON. A HIGH WIND WATCH IS ALSO IN EFFECT FOR ALL ELEVATIONS FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. A CHANGE TO MUCH COLDER WEATHER WILL TAKE PLACE ON MONDAY. A POTENTIALLY PROLONGED PERIOD OF TEMPERATURES WELL BELOW ZERO WITH GUSTY NORTHERLY WINDS WILL CREATE LOW WIND CHILL TEMPERATURES AND HAZARDOUS CONDITIONS FOR THOSE WHO MUST BE OUTSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ010-011300- EASTERN GLACIER- 1124 PM MST SAT NOV 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. A CHANGE TO MUCH COLDER WEATHER WILL TAKE PLACE ON MONDAY. A POTENTIALLY PROLONGED PERIOD OF TEMPERATURES WELL BELOW ZERO WITH GUSTY NORTHERLY WINDS WILL CREATE LOW WIND CHILL TEMPERATURES AND HAZARDOUS CONDITIONS FOR THOSE WHO MUST BE OUTSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-015-054-055-011300- BEAVERHEAD-MADISON-MEAGHER-GALLATIN- 1124 PM MST SAT NOV 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH FOR ELEVATIONS ABOVE 6500 FEET IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON. A CHANGE TO MUCH COLDER WEATHER WILL TAKE PLACE ON MONDAY. A POTENTIALLY PROLONGED PERIOD OF TEMPERATURES WELL BELOW ZERO WITH GUSTY NORTHERLY WINDS WILL CREATE LOW WIND CHILL TEMPERATURES AND HAZARDOUS CONDITIONS FOR THOSE WHO MUST BE OUTSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ011-013-044>047-049-051-011300- HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- FERGUS- 1124 PM MST SAT NOV 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANGE TO MUCH COLDER WEATHER WILL TAKE PLACE ON MONDAY. A POTENTIALLY PROLONGED PERIOD OF TEMPERATURES WELL BELOW ZERO WITH GUSTY NORTHERLY WINDS WILL CREATE LOW WIND CHILL TEMPERATURES AND HAZARDOUS CONDITIONS FOR THOSE WHO MUST BE OUTSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 4:18 AM MST | Winter Weather Advisory | TFX | 11 hr | |
| Dec 1, 3:21 PM MST | Winter Storm Warning | TFX | 54 hr | |
| Dec 1, 3:21 PM MST | Winter Weather Advisory | TFX | 54 hr |
Nearby
High Wind Warnings in Montana, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.